# SDR HEEA096022

- Difficulty date: May 12, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,959 hours
- Engine: Pwa PT6*
- System (JASC): 3110 · Instrument Panel
- Part: Power Supply
- Part number: 212075962001
- Part serial: KG2377
- Condition: Burned
- Location: Instru Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THERE WAS A BURNING ODOR IN COCKPIT AND CIRCUIT BREAKER POPPED.  MAINTENANCE FOUND THE INSTRUMENT LIGHTS POWER SUPPLY HAD BURNED.  REPLACED BURNED INSTRUMENT LIGHTS POWER SUPPLY.
